# SDR USAA2010050790918

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 36,687 hours, 13,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 SEA - EEL - EMERGENCY LIGHT AT ROW 26 INOPERATIVE.  MAINTENANCE SECURED BROKEN WIRE AT EMERGENCY LIGHT ROW 26.
